It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-18-2011, 02:37 PM   #1
Newbie
(male)
 
Join Date: Mar 2011
Location: Renton, WA, USA
Posts: 7
shefa HB User
Heart disease and blood pressure medications

My name is Anatoly Petrov and I have had a heart attack on 09/21/09/- my middle left ventricle artery was 100% occluded/ after my bare metal stents were clogged and I almost got another heart attack, a DES was placed inside those two. Since then I have been having constant CHEST PAIN, back pain, dizziness, nausea and muscle cramps. I am currently on Plavix/75mg/, Aspirin/162mg/, Simvastatin/20 mg/, Lisinopril/10mg/ and Carvedilol/6.25 mg twice a day/. Since I have been having those side effects, with the doctor's approval stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel EXTREMELY dizzy and NAUSEATED/feeling I am going to pass out/- the other side effects almost disappeared/ The cardiologist suggested to cut Carvedilol in half and 3 days ago I started taking 3.125 twice a day instead of 6.25 and my chest pain almost disappeared/. I don't know if Losartan can cause this extreme dizziness and nausea or just switching drugs my body needs more time...? The above mentioned side effects are very bothersome and I don't know if they are from Losartan or...just need time? Apparently I cannot tolerate well any blood pressure medication, even in low doses. From your experience: looking for BP medications with good proven record and less side effects? Do I still have to take beta blockers and/or/ ACE inhibitors/ ARB's/ for the rest of my life or there is another alternative- I understand they are very useful after a heart attack but I feel horrible. Statins and Plavix do not give me any trouble so far. Last night I ended up in the emergency room with chest pain/while I was walking/. All the troponin levels were ok and the stress test in the morning was ok too. Pain is still here- not as sharp as used to be. Nausea is a little better. I am scheduled for a nuclear stress test this Monday. Any opinion and advice will be greatly appreciated since apparently my cardiologist here cannot help me. Thank you very much for your time and consideration- I do not know who else to contact and have a feeling that my body is shutting off.

 
Sponsors Lightbulb
   
Old 03-18-2011, 03:44 PM   #2
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Heart disease and blood pressure medications

Sorry you have been through so much. Hubby went through the blocked artery thing in Nov. and also been on a lot of new meds.

Were you on any BP med. before all of this? Hubby was on BP meds. before, and after his surgery they put him on the Lisinopril but after being released from the hospital his Dr. put him back on Losartin. I was on it for about 3 months due to my ARB Avapro being so expensive, but I didn't care for the Losartan at all. I also got quite dizzy the first few weeks and then I noticed way too many pains and aches, especially back and legs. Dr. switched me back to my Avapro, costly, but worth not having so many pains and aches.

After this happened hubby noticed his Dr. had upt his doseage of Losartan and he also was complaining of pains and aches so he lowered his doseage in half and feels better. I'd have a talk with your Dr. and ask if there is something else you can try. Like you, I am very sensative to meds. but if you need a BP med. let them keep trying till they find one that agrees with you.

Good luck on your test monday....JJ....
__________________
When you come to the end of your rope..tie a knot and hang on!

 
Old 03-18-2011, 05:53 PM   #3
Newbie
(male)
 
Join Date: Mar 2011
Location: Renton, WA, USA
Posts: 7
shefa HB User
Re: Heart disease and blood pressure medications

Quote:
Originally Posted by JJ View Post
Sorry you have been through so much. Hubby went through the blocked artery thing in Nov. and also been on a lot of new meds.

Were you on any BP med. before all of this? Hubby was on BP meds. before, and after his surgery they put him on the Lisinopril but after being released from the hospital his Dr. put him back on Losartin. I was on it for about 3 months due to my ARB Avapro being so expensive, but I didn't care for the Losartan at all. I also got quite dizzy the first few weeks and then I noticed way too many pains and aches, especially back and legs. Dr. switched me back to my Avapro, costly, but worth not having so many pains and aches.

After this happened hubby noticed his Dr. had upt his doseage of Losartan and he also was complaining of pains and aches so he lowered his doseage in half and feels better. I'd have a talk with your Dr. and ask if there is something else you can try. Like you, I am very sensative to meds. but if you need a BP med. let them keep trying till they find one that agrees with you.

Good luck on your test monday....JJ....

 
Old 03-18-2011, 05:56 PM   #4
Newbie
(male)
 
Join Date: Mar 2011
Location: Renton, WA, USA
Posts: 7
shefa HB User
Re: Heart disease and blood pressure medications

Thank you very much for your response. No, I haven't been on any meds prior to this. I am a very athletic person but unfortunately after the radiation to my chest I got a heart attack 15 years later- so called radiation induced heart attack. This totally changed my life- so that's why aparently I do not tolerate medications. I will keep you posted if you don't mind- Monday is an important day for me and hopefully there is nothing wrong with my heart. Thanks again

 
Old 03-18-2011, 06:44 PM   #5
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Heart disease and blood pressure medications

Definately have a talk with Dr. about something new for BP. Yes...PLEASE do update us on how things go.

All the best of prayers and good wishes...JJ...
__________________
When you come to the end of your rope..tie a knot and hang on!

 
Old 03-19-2011, 08:33 AM   #6
Newbie
(male)
 
Join Date: Mar 2011
Location: Renton, WA, USA
Posts: 7
shefa HB User
Re: Heart disease and blood pressure medications

Thanks again for your response. Have you heard anything about Benicar? Pretty good reviews out there....Thanks

 
Old 03-19-2011, 08:35 AM   #7
Newbie
(male)
 
Join Date: Mar 2011
Location: Renton, WA, USA
Posts: 7
shefa HB User
Re: Heart disease and blood pressure medications

Thank you again for your response. Have you heard something about Benicar? Pretty good reviews out there....Thanks
Anatoly

 
Old 03-19-2011, 09:04 AM   #8
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Heart disease and blood pressure medications

I don't know anyone personally that has taken it, only what I have read on here. You could ask on the high and low BP board to see what folks say.


Good luck monday and do keep us updated...JJ...
__________________
When you come to the end of your rope..tie a knot and hang on!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What I have done to survive Heart Failure & AFib with a high quality of life. Machaon Heart Disorders 66 05-29-2012 07:04 AM
23 years of Heart Failure & A-Fib & High BP & dealing with nasty reactions to MEDS! Machaon Heart Disorders 4 08-02-2010 06:12 AM
The four essential steps, that I've taken, that help me live with Heart Failure Machaon Heart Disorders 65 01-01-2010 02:07 AM
Heart murmur/hands go numb when above heart 1spicymeatball Heart Disorders 6 07-14-2009 09:41 AM
I have had a weird heart pain for months now Lourage Heart Disorders 9 07-08-2008 10:23 AM

Tags
blood pressure medications, chest pain, heart attack, nausea



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 01:51 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!